# SDR SIMA20220728001

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 13,318 hours, 8,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL IN THE CABIN WHEN THE APU IS RUNNING NO EMERGENCY DECLARED. NO CFR. -C/A-FOLLOWED FIM TASK 21-20-00. FOUND TO BE TRANSITORY CONDITION OF AIR CONDITIONING PACKS NO FURTHER DEFECTS NOTED AT THIS TIME.
